Table of Contents Author Guidelines Submit a Manuscript
Research Article
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 1252767, 1 page
https://doi.org/10.1155/2018/1252767
Erratum

Erratum to “Numerical Analysis of Fractional Order Epidemic Model of Childhood Diseases”

1Department of Mathematics, Hazara University, Mansehra, Khyber Pakhtunkhwa, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
3Department of Mathematics and Statistics, University of Swat, Khyber Pakhtunkhwa, Pakistan

Correspondence should be addressed to Fazal Haq; moc.liamg@dhpqahlazaf

Received 30 October 2018; Accepted 1 November 2018; Published 2 December 2018

Copyright © 2018 Fazal Haq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the article titled “Numerical Analysis of Fractional Order Epidemic Model of Childhood Diseases” [1], there were errors in the reference list that should be corrected as follows.

(1) The article titled “Analytical solutions of fractional order diffusion equations by natural transform method” [2] was cited twice as references . Reference should be replaced with the article titled “Numerical Solution of Fractional Order Epidemic Model of a Vector Born Disease by Laplace Adomian Decomposition Method” [3].

(2) There were typing errors in reference which should be corrected as shown in [4].

(3) The format of reference was not correct and it should be corrected as shown in [5].

References

  1. F. Haq, M. Shahzad, S. Muhammad, H. A. Wahab, and G. u. Rahman, “Numerical analysis of fractional order epidemic model of childhood diseases,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 4057089, 7 pages, 2017. View at Publisher · View at Google Scholar
  2. K. Shah, H. Khalil, and R. A. Khan, “Analytical solutions of fractional order diffusion equations by natural transform method,” Iranian Journal of Science & Technology, vol. 2016, 14 pages, 2016. View at Google Scholar
  3. F. Haq, K. Shah, A. Khan, M. Shahzad, and G. ur Rahman, “Numerical solution of fractional order epidemic model of a vector born disease by laplace adomian decomposition method,” Punjab University Journal of Mathematics, vol. 49, no. 2, pp. 13–22, 2017. View at Google Scholar
  4. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Kumar, J. Singh, and Sushela, “Application of homotopy analysis transform method to fractional biological population model,” Romanian Reports in Physics, vol. 65, no. 1, pp. 63–75, 2013. View at Google Scholar